Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Bailey lattice

Author: Jeremy Lovejoy
Journal: Proc. Amer. Math. Soc. 132 (2004), 1507-1516
MSC (2000): Primary 33D15
Published electronically: October 24, 2003
MathSciNet review: 2053359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit a technique for generating new Bailey pairs which leads to deformations of classical $q$-series identities, multiple series identities of the Rogers-Ramanujan type, identities involving partial theta functions, and a variety of representations for $q$-series by number-theoretic objects such as weight 3/2 modular forms, ternary quadratic forms, and weighted binary quadratic forms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D15

Retrieve articles in all journals with MSC (2000): 33D15

Additional Information

Jeremy Lovejoy
Affiliation: CNRS, LaBRI, Université Bordeaux I, 351 Cours de la libération, 33405 Talence Cedex, France

PII: S 0002-9939(03)07247-2
Received by editor(s): January 23, 2003
Published electronically: October 24, 2003
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia